# SDR FDEA201206102175

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 41,230 hours, 9,657 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Yoke
- Part number: ACA0061503
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 535 LOWER SUPPORT YOKE FOUND DAMAGED.  R & R IAW SRM 53-20-07, FIG 201, REPAIR 1, REV 49.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
